Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Took recogon before IUI. Having mild bleeding. Should I continue with IUI?

Hi, i planned for IUI and for that i took medication - Injection - Recogon-50 units 1 ample(SC) from 6th to 10th day and some other medicine and advised to go for E2 level blood test this Monday (18th day) but today (17th day) having red discharge... Can i continue with IUI or not.... Plz assist, i am very much worried..... thank in advance.....
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
Medical Topics
OBGYN 's  Response
Mar 2013
Thanks for your query.
Firstly, you need to provide me with more details if you want assistance.
If IUI had been planned, serial follicular monitoring must have been done.
You need to tell me what was the status of follicular development during the stimulation.
Also, whether ovulation occurred as expected or not?
Simply having a red discharge is not a contraindication to having an IUI.
You need to give the details of what has happened so far, and what is planned, for me to opine.
Take care.
Answered: Wed, 27 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor